MathSciNet Relay Station
MathSciNet bibliographic data
MR1206817 (94c:34077) 34D15 (34E15 93D09)
Sen, S.; Datta, K. B. Stability bounds of singularity perturbed systems. IEEE Trans. Automat. Control 38 (1993), no. 2, 302–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement